# SDR ASAA2023110446000

- Difficulty date: November 4, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,761 hours, 12,540 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FC 77-20862 ON #2 ENG BOTTOM LEFT EGT SIGNAL OUT OF RANGE. DURING FMC CDU INTERROGATION. (ECONOMIC FAULT). GROUNDED - YES. ON DEFERRAL.
